The classical regularized trace formula for eigenvalues of the
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 61-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a11,
author = {V. A. Sadovnichii and V. V. Dubrovskiy},
title = {The classical regularized trace formula for eigenvalues of the},
journal = {Doklady Akademii Nauk},
pages = {61--62},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a11/}
}
V. A. Sadovnichii; V. V. Dubrovskiy. The classical regularized trace formula for eigenvalues of the. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 61-62. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a11/